# SDR DALA2015050203097

- Difficulty date: May 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,869 hours, 23,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STR 41R IN AFT CARGO COMPARTMENT BETWEEN FRAME  58+12" TO FRAME 59+3.5", L=6", W=1.5", D=0.004".  MEASURES  APPROXIMATELY SSI  534107. REWORKED AREA MECHANICALLY IAW SRM 51-74-00.  EVALUATED REWORKED AREA ON STRINGER 41R IN AFT CARGO COMPARTMENT BETWEEN FRAME 58+12" TO FRAME 59+3.5" AND IS WITHIN LIMITS AND REWORK IS CLASSIFIED AS " PERMANENT REPAIR ".  RECHECK IS NOT REQUIRED IAW ERA  535306-14, REV ORIGINAL AND PRI 535306-14, REVISION 0.
